# SDR HNAA2015011600019

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,215 hours, 72,895 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS CAUTION LIGHTS ILLUMINATED IN FLIGHT WITH ASSOCIATED CAUTION LIGHTS.  CLEANED CONNECTOR ON NR 2 AC GENERATOR AND GCU.  INSPECTED AC CONTACTOR BOX. GROUND RAN NR 2 ENGINE.  OPERATED AC SYSTEMS, PROP HEAT AND WINDSHIELD HEAT. OPS CHECKED GOOD.
